# SDR ASAA2020070632868

- Difficulty date: July 2, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 36,199 hours, 10,462 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED START AT FL400, FL400, FL300 AND FAILED START ON THE GROUND.  GROUNDED - YES.  DURING INIT EVALUATION "APU FAULT" LIGHT CAME ON WHEN TRYING TO START, 3 TIMES.  APU BITE TEST SHOWED "49-15004 INLET DOOR SHUTDOWN."  ACCOMPLISHED FIM TASK 49-10 TASK 806 STEP E(1).  APU STARTED SUCCESSFULLY 3 TIMES WITH NO FAULTS OR MAINTENANCE MESSAGES.
